# SDR AU990345

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 35168009
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING MAIN SPAR CAP CONTAINED EXFOLIATION CORROSION LOCATED IN THE AREA IMMEDIATELY OUTBOARD OF THE LANDING GEAR LEG.  AREA OF CORROSION APPROXIMATELY 75 MM LONG BY 25 MM WIDE BY 1 MM DEEP (2.95 INCHES LONG BY 0.98 INCH WIDE BY 0.039 INCH DEEP).
